Skip to main content

Semiparametric Inference for Complex and Structural Models in Survival Analysis

Publications

Linear censored quantile regression: A novel minimum‐distance approach

Author(s): Mickaël De Backer, Anouar El Ghouch, Ingrid Van Keilegom
Published in: Scandinavian Journal of Statistics, Issue 47/4, 2020, Page(s) 1275-1306, ISSN 0303-6898
DOI: 10.1111/sjos.12475

The nonparametric location-scale mixture cure model

Author(s): Justin Chown, Cédric Heuchenne, Ingrid Van Keilegom
Published in: TEST, Issue 29/4, 2020, Page(s) 1008-1028, ISSN 1133-0686
DOI: 10.1007/s11749-019-00698-8

Flexible parametric approach to classical measurement error variance estimation without auxiliary data

Author(s): Aurélie Bertrand, Ingrid Van Keilegom, Catherine Legrand
Published in: Biometrics, Issue 75/1, 2019, Page(s) 297-307, ISSN 0006-341X
DOI: 10.1111/biom.12960

A Smooth Nonparametric, Multivariate, Mixed-Data Location-Scale Test

Author(s): Jeffrey S. Racine, Ingrid Van Keilegom
Published in: Journal of Business & Economic Statistics, Issue 38/4, 2020, Page(s) 784-795, ISSN 0735-0015
DOI: 10.1080/07350015.2019.1574227

Two-step semiparametric empirical likelihood inference

Author(s): Francesco Bravo, Juan Carlos Escanciano, Ingrid Van Keilegom
Published in: The Annals of Statistics, Issue 48/1, 2020, ISSN 0090-5364
DOI: 10.1214/18-aos1788

On relaxing the distributional assumption of stochastic frontier models

Author(s): Hohsuk Noh, Ingrid Van Keilegom
Published in: Journal of the Korean Statistical Society, Issue 49/1, 2020, Page(s) 1-14, ISSN 1226-3192
DOI: 10.1007/s42952-019-00011-1

A general approach for cure models in survival analysis

Author(s): Valentin Patilea, Ingrid Van Keilegom
Published in: The Annals of Statistics, Issue 48/4, 2020, ISSN 0090-5364
DOI: 10.1214/19-aos1889

Estimation of the Boundary of a Variable Observed With Symmetric Error

Author(s): Jean-Pierre Florens, Léopold Simar, Ingrid Van Keilegom
Published in: Journal of the American Statistical Association, Issue 115/529, 2020, Page(s) 425-441, ISSN 0162-1459
DOI: 10.1080/01621459.2018.1555093

Goodness-of-fit test for a parametric survival function with cure fraction

Author(s): Candida Geerdens, Paul Janssen, Ingrid Van Keilegom
Published in: TEST, Issue 29/3, 2020, Page(s) 768-792, ISSN 1133-0686
DOI: 10.1007/s11749-019-00680-4

An Adapted Loss Function for Censored Quantile Regression

Author(s): Mickaël De Backer, Anouar El Ghouch, Ingrid Van Keilegom
Published in: Journal of the American Statistical Association, Issue 114/527, 2019, Page(s) 1126-1137, ISSN 0162-1459
DOI: 10.1080/01621459.2018.1469996

Semiparametric M-estimation with non-smooth criterion functions

Author(s): Laurent Delsol, Ingrid Van Keilegom
Published in: Annals of the Institute of Statistical Mathematics, Issue 72/2, 2020, Page(s) 577-605, ISSN 0020-3157
DOI: 10.1007/s10463-018-0700-y

The single‐index/Cox mixture cure model

Author(s): Maïlis Amico, Ingrid Van Keilegom, Catherine Legrand
Published in: Biometrics, Issue 75/2, 2019, Page(s) 452-462, ISSN 0006-341X
DOI: 10.1111/biom.12999

Nonparametric covariate hypothesis tests for the cure rate in mixture cure models

Author(s): Ana López‐Cheda, Maria Amalia Jácome, Ingrid Van Keilegom, Ricardo Cao
Published in: Statistics in Medicine, Issue 39/17, 2020, Page(s) 2291-2307, ISSN 0277-6715
DOI: 10.1002/sim.8530

A new lack‐of‐fit test for quantile regression with censored data

Author(s): Mercedes Conde‐Amboage, Ingrid Van Keilegom, Wenceslao González‐Manteiga
Published in: Scandinavian Journal of Statistics, Issue 48/2, 2021, Page(s) 655-688, ISSN 0303-6898
DOI: 10.1111/sjos.12512

Non-parametric cure rate estimation under insufficient follow-up by using extremes

Author(s): Mikael Escobar-Bach, Ingrid Van Keilegom
Published in: Journal of the Royal Statistical Society: Series B (Statistical Methodology), Issue 81/5, 2019, Page(s) 861-880, ISSN 1369-7412
DOI: 10.1111/rssb.12334

A multivariate normal regression model for survival data subject to different types of dependent censoring

Author(s): Negera Wakgari Deresa, Ingrid Van Keilegom
Published in: Computational Statistics & Data Analysis, Issue 144, 2020, Page(s) 106879, ISSN 0167-9473
DOI: 10.1016/j.csda.2019.106879

Estimation of a semiparametric transformation model: A novel approach based on least squares minimization

Author(s): Benjamin Colling, Ingrid Van Keilegom
Published in: Electronic Journal of Statistics, Issue 14/1, 2020, ISSN 1935-7524
DOI: 10.1214/20-ejs1676

Bootstrap of residual processes in regression: to smooth or not to smooth?

Author(s): N Neumeyer, I Van Keilegom
Published in: Biometrika, Issue 106/2, 2019, Page(s) 385-400, ISSN 0006-3444
DOI: 10.1093/biomet/asz009

Bias-Corrected Confidence Intervals in a Class of Linear Inverse Problems

Author(s): Jean-Pierre Florens, Joël L. Horowitz, Ingrid Van Keilegom
Published in: Annals of Economics and Statistics, Issue 128, 2017, Page(s) 203, ISSN 2115-4430
DOI: 10.15609/annaeconstat2009.128.0203

Goodness-of-fit tests in semiparametric transformation models using the integrated regression function

Author(s): Benjamin Colling, Ingrid Van Keilegom
Published in: Journal of Multivariate Analysis, Issue 160, 2017, Page(s) 10-30, ISSN 0047-259X
DOI: 10.1016/j.jmva.2017.05.006

Parametrically guided local quasi-likelihood with censored data

Author(s): Majda Talamakrouni, Anouar El Ghouch, Ingrid Van Keilegom
Published in: Electronic Journal of Statistics, Issue 11/2, 2017, Page(s) 2773-2799, ISSN 1935-7524
DOI: 10.1214/17-ejs1293

Robustness of estimation methods in a survival cure model with mismeasured covariates

Author(s): A. Bertrand, C. Legrand, D. Léonard, I. Van Keilegom
Published in: Computational Statistics & Data Analysis, Issue 113, 2017, Page(s) 3-18, ISSN 0167-9473
DOI: 10.1016/j.csda.2016.11.013

Inference in a survival cure model with mismeasured covariates using a simulation-extrapolation approach

Author(s): Aurelie Bertrand, Catherine Legrand, Raymond J. Carroll, Christophe de Meester, Ingrid Van Keilegom
Published in: Biometrika, 2017, Page(s) asw054, ISSN 0006-3444
DOI: 10.1093/biomet/asw054

Asymptotic distribution-free tests for semiparametric regressions with dependent data

Author(s): Juan Carlos Escanciano, Juan Carlos Pardo-Fernández, Ingrid Van Keilegom
Published in: The Annals of Statistics, Issue 46/3, 2018, Page(s) 1167-1196, ISSN 0090-5364
DOI: 10.1214/17-aos1581

Cure Models in Survival Analysis

Author(s): Maïlis Amico, Ingrid Van Keilegom
Published in: Annual Review of Statistics and Its Application, Issue 5/1, 2018, Page(s) 311-342, ISSN 2326-831X
DOI: 10.1146/annurev-statistics-031017-100101

Wild residual bootstrap inference for penalized quantile regression with heteroscedastic errors

Author(s): Lan Wang, Ingrid Van Keilegom, Adam Maidman
Published in: Biometrika, Issue 105/4, 2018, Page(s) 859-872, ISSN 0006-3444
DOI: 10.1093/biomet/asy037

The copula-graphic estimator in censored nonparametric location-scale regression models

Author(s): Aleksandar Sujica, Ingrid Van Keilegom
Published in: Econometrics and Statistics, Issue 7, 2018, Page(s) 89-114, ISSN 2452-3062
DOI: 10.1016/j.ecosta.2017.07.002

Hybrid combinations of parametric and empirical likelihoods

Author(s): Nils Lid Hjort, Ian McKeague, Ingrid Van Keilegom
Published in: Statistica Sinica, 2018, ISSN 1017-0405
DOI: 10.5705/ss.202017.0291

Goodness-of-fit tests for the cure rate in a mixture cure model

Author(s): U U Müller, I Van Keilegom
Published in: Biometrika, Issue 106/1, 2018, Page(s) 211-227, ISSN 0006-3444
DOI: 10.1093/biomet/asy058

Expansion for moments of regression quantiles with applications to nonparametric testing

Author(s): Enno Mammen, Ingrid Van Keilegom, Kyusang Yu
Published in: Bernoulli, Issue 25/2, 2019, Page(s) 793-827, ISSN 1350-7265
DOI: 10.3150/17-bej986

ESTIMATION OF A SEMIPARAMETRIC TRANSFORMATION MODEL IN THE PRESENCE OF ENDOGENEITY

Author(s): Anne Vanhems, Ingrid Van Keilegom
Published in: Econometric Theory, Issue 35/1, 2019, Page(s) 73-110, ISSN 0266-4666
DOI: 10.1017/s0266466618000026

Estimation of fully nonparametric transformation models

Author(s): Benjamin Colling, Ingrid Van Keilegom
Published in: Bernoulli, Issue 25/4B, 2019, ISSN 1350-7265
DOI: 10.3150/19-bej1110

Flexible parametric model for survival data subject to dependent censoring

Author(s): Negera Wakgari Deresa, Ingrid Van Keilegom
Published in: Biometrical Journal, Issue 62/1, 2020, Page(s) 136-156, ISSN 0323-3847
DOI: 10.1002/bimj.201800375

Efron–Petrosian integrals for doubly truncated data with covariates: An asymptotic analysis

Author(s): Jacobo de Uña-Álvarez, Ingrid Van Keilegom
Published in: Bernoulli, Issue 27/1, 2021, ISSN 1350-7265
DOI: 10.3150/20-bej1236

Inference for semiparametric Gaussian copula model adjusted for linear regression using residual ranks

Author(s): Yue Zhao, Irène Gijbels, Ingrid Van Keilegom
Published in: Bernoulli, Issue 26/4, 2020, ISSN 1350-7265
DOI: 10.3150/20-bej1208

Nonparametric incidence estimation and bootstrap bandwidth selection in mixture cure models

Author(s): Ana López-Cheda, Ricardo Cao, M. Amalia Jácome, Ingrid Van Keilegom
Published in: Computational Statistics & Data Analysis, Issue 105, 2017, Page(s) 144-165, ISSN 0167-9473
DOI: 10.1016/j.csda.2016.08.002

A simulation-extrapolation approach for the mixture cure model with mismeasured covariates

Author(s): Eni Musta, Ingrid Van Keilegom
Published in: Electronic Journal of Statistics, Issue 15/2, 2021, ISSN 1935-7524
DOI: 10.1214/21-ejs1874

Additive regression for predictors of various natures and possibly incomplete Hilbertian responses

Author(s): Jeong Min Jeon, Byeong U. Park, Ingrid Van Keilegom
Published in: Electronic Journal of Statistics, Issue 15/1, 2021, ISSN 1935-7524
DOI: 10.1214/21-ejs1823